Alert archive / Colorado / Red Flag Warnings in 2020
Red Flag Warning 60, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Oct 13, 2020, 3:01 PM MDT for 20 counties in Colorado. It took effect at Oct 14, 2020, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2020, 3:01 PM MDT (21:01 UTC)
- In effect from
- Oct 14, 2020, 10:00 AM MDT
- Expired
- Oct 14, 2020, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Baca County, CO, Bent County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Lake County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.0 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3331 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
361 WWUS85 KPUB 132101 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 301 PM MDT Tue Oct 13 2020 ...A Red Flag Warning remains in effect through 6 PM for gusty winds, low relative humidity, and dry fuels for fire weather zones 220, 221, 222, 226 and 227, which includes, Lake, Chaffee, Fremont, Teller and El Paso Counties... ...A Red Flag Warning has been issued for Wednesday from 10 AM to 8 PM for gusty winds, low relative humidity values and dry fuels for fire weather zones 220 through 222, 224 through 237...which includes the Lake, Chaffee, Fremont, and Teller Counties, the San Luis Valley, Sangre de Cristo and Wet Mountains, the I-25 corridor and the southeast plains... COZ220>222-226-227-141315- /O.UPG.KPUB.FW.A.0043.201014T1600Z-201015T0200Z/ /O.NEW.KPUB.FW.W.0060.201014T1600Z-201015T0200Z/ /O.CON.KPUB.FW.W.0059.000000T0000Z-201014T0000Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- 301 PM MDT Tue Oct 13 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220...221...222...226 AND 227... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY FOR FIRE WEATHER ZONES 220...221... 222...226 AND 227... The National Weather Service in Pueblo has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 220...221...222...226 and 227. * Winds...West 20 to 30 mph with gusts up to 55 mph. * Timing... * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ224-225-228>237-141315- /O.UPG.KPUB.FW.A.0043.201014T1600Z-201015T0200Z/ /O.NEW.KPUB.FW.W.0060.201014T1600Z-201015T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 301 PM MDT Tue Oct 13 2020 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY FOR FIRE WEATHER ZONES 224...225... 228...229...230...231...232...233...234...235...236 AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning, which is in effect from 10 AM to 8 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 224...225...228...229... 230...231...232...233...234...235...236 and 237. * Winds...West 10 to 20 mph with gusts up to 40 mph. * Timing... * Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
735 WWUS85 KPUB 132359 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 559 PM MDT Tue Oct 13 2020 ...A Red Flag Warning remains in effect for Wednesday from 10 AM to 8 PM for gusty winds, low relative humidity values and dry fuels for fire weather zones 220 through 222, 224 through 237...which includes the Lake, Chaffee, Fremont, and Teller Counties, the San Luis Valley, Sangre de Cristo and Wet Mountains, the I- 25 corridor and the southeast plains... COZ220>222-226-227-141600- /O.EXP.KPUB.FW.W.0059.000000T0000Z-201014T0000Z/ /O.CON.KPUB.FW.W.0060.201014T1600Z-201015T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- 559 PM MDT Tue Oct 13 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220...221...222...226 AND 227... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220...221...222...226 AND 227... * Affected Area...Fire Weather Zones 220...221...222...226 and 227. * Winds...West 30 to 40 mph with gusts over 55 mph. * Relative Humidity...5 to 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ224-225-228>237-141600- /O.CON.KPUB.FW.W.0060.201014T1600Z-201015T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 559 PM MDT Tue Oct 13 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY FOR FIRE WEATHER ZONES 224...225...228...229...230... 231...232...233...234...235...236 AND 237... * Affected Area...Fire Weather Zones 224...225...228...229... 230...231...232...233...234...235...236 and 237. * Winds...West 20 to 30 mph with gusts up to 55 mph. * Relative Humidity...5 to 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
006 WWUS85 KPUB 140956 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 356 AM MDT Wed Oct 14 2020 ...A Red Flag Warning remains in effect today from 10 AM to 8 PM for gusty winds, low relative humidities, and dry fuels for fire weather zones 220 through 222, 224 through 237, which includes Lake, Chaffee, Fremont, and Teller Counties, the San Luis Valley, Sangre de Cristo and Wet Mountains, the I-25 corridor and the southeast plains... COZ220>222-224>237-150200- /O.CON.KPUB.FW.W.0060.201014T1600Z-201015T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 356 AM MDT Wed Oct 14 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220...221...222...224...225...226...227...228...229...230... 231...232...233...234...235...236 AND 237... * Affected Area...Fire Weather Zones 220...221...222...224... 225...226...227...228...229...230...231...232...233...234... 235... 236 and 237. * Winds...West 20 to 30 mph with gusts 35 to 45 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
518 WWUS85 KPUB 142049 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 249 PM MDT Wed Oct 14 2020 ...A Red Flag Warning remains in effect today from 10 AM to 8 PM for gusty winds, low relative humidities, and dry fuels for fire weather zones 220 through 222, 224 through 237, which includes Lake, Chaffee, Fremont, and Teller Counties, the San Luis Valley, Sangre de Cristo and Wet Mountains, the I-25 corridor and the southeast plains... ...A Red Flag Warning has been issued from 12 PM to 8 PM for gusty winds, low relative humidities, and dry fuels for fire weather zones 220, 223, and 224, which includes Lake, Chaffee, the San Luis Valley, and the Continental Divide... COZ220-224-151300- /O.NEW.KPUB.FW.W.0061.201015T1800Z-201016T0200Z/ /O.CON.KPUB.FW.W.0060.000000T0000Z-201015T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 249 PM MDT Wed Oct 14 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 220 AND 224... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 220 AND 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, and dry fuels, which is in effect from noon to 8 PM MDT Thursday. * Affected Area...Fire Weather Zones 220 and 224. * Winds...West 25 to 35 mph with gusts up to 60 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ223-151300- /O.NEW.KPUB.FW.W.0061.201015T1800Z-201016T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 249 PM MDT Wed Oct 14 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONE 223... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, and dry fuels, which is in effect from noon to 8 PM MDT Thursday. * Affected Area...Fire Weather Zone 223. * Winds...West 15 to 25 mph with gusts up to 50 mph. * Relative Humidity...As low as 12 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-222-225>237-150200- /O.CON.KPUB.FW.W.0060.000000T0000Z-201015T0200Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 249 PM MDT Wed Oct 14 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 221...222... 225...226...227...228...229...230... 231...232...233...234...235...236 AND 237... * Affected Area...Fire Weather Zones 221...222...225...226... 227...228...229...230...231...232...233...234...235...236 and 237. * Winds...Northwest 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
365 WWUS85 KPUB 150156 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 756 PM MDT Wed Oct 14 2020 ...A Red Flag Warning remains in effect from 12 PM to 8 PM Thursday for gusty winds, low relative humidities, and dry fuels for fire weather zones 220, 223, and 224, which includes Lake and Chaffee Counties, the San Luis Valley, and the Continental Divide... COZ220-224-151800- /O.EXP.KPUB.FW.W.0060.000000T0000Z-201015T0200Z/ /O.CON.KPUB.FW.W.0061.201015T1800Z-201016T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 756 PM MDT Wed Oct 14 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 220 AND 224... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 220 AND 224... * Affected Area...Fire Weather Zones 220 and 224. * Winds...West 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...5 to 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ221-222-225>237-150300- /O.EXP.KPUB.FW.W.0060.000000T0000Z-201015T0200Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 756 PM MDT Wed Oct 14 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 221...222...225...226...227...228...229...230... 231...232...233...234...235...236 AND 237... While winds will remain elevated through this evening, humidity values have started to rise behind a cold front that passed across the region this evening. Therefore, the Red Flag Warning will be allowed to expire at 8 PM. $$ COZ223-151800- /O.CON.KPUB.FW.W.0061.201015T1800Z-201016T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 756 PM MDT Wed Oct 14 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONE 223... * Affected Area...Fire Weather Zone 223. * Winds...West 15 to 25 mph with gusts up to 50 mph. * Relative Humidity...10 to 15 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Oct 13, 11:48 AM MDT, 3 hours 13 minutes earlier.
Area forecast discussion, Oct 13, 11:48 AM MDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1148 AM MDT Tue Oct 13 2020 .SHORT TERM...(Today and tonight) Issued at 358 AM MDT Tue Oct 13 2020 The main concern for today will be areas of critical fire weather conditions. Dry westerly flow aloft will be over the area today and tonight, with above average high temps. Highs over the plains today will mostly be in the upper 70s to lower 80s, with upper 60s to mid 70s in the high valleys, and mid 60s to around 70 in Teller County. Min RH values this afternoon are expected to be below 15 percent in the high valleys and over most of the lower elevations. At the same time, breezy south to southwest winds are expected this afternoon in many areas. The areas that are forecast to meet Red Flag criteria with strong enough wind gusts and low RH values, will be Lake, Chaffee, Fremont, Teller and El Paso Counties. These locations are where there is currently a Red Flag Warning in effect, and no changes are needed to this highlight at this time. There could be some spotty locations in the southwest mtns and the Sangres that could reach criteria for a little while this afternoon, but won't be widespread enough to warrant a highlight. Westerly breezes tonight in many areas will lead to warmer than average overnight low temps. The gradient over the area starts to increase tonight, and by late tonight the winds over the higher elevations of Lake and Chaffee Counties and over Pikes Peak, could be gusting between 50 and 60 kts. .LONG TERM...(Wednesday through Monday) Issued at 358 AM MDT Tue Oct 13 2020 Wednesday and Thursday...A potent cold front is forecast to push into the state on Wed, and current model timing has it surging south across the Palmer Divide between 3 and 6 pm, then rushing across the remainder of the eastern plains through 9 pm. Keeping this timing in mind, strong westerly winds ahead of the front will produce critical fire weather conditions for much of the area as temperatures surge to 75-80F for the high valleys and 80s to near 90F for the plains. Therefore, the ongoing Fire Weather Watch looks good, but decided to hold off on upgrading the watch due to potential changes to the timing of the incoming front. The day crew will have another model run to look at to aid in the decision. Once the front pushes into eastern Colorado, winds gusts of 40 to 50 mph are probable, with large swaths of blowing dust for about a 3 to 4 hr time window. Thursday is expected to be a much more calm day, but temps will be below seasonal levels with forecast highs in the 60s for the high valleys, and mid 50s to around 60F for the plains. Thursday night will likely be the coldest night of the forecast period, as clear skies and cold air combine for overnight lows in the 20s to near 30F for most locations. Friday and Saturday...Brisk northwest flow aloft settles in for continued dry conditions, as temps rebound. Look for highs in the 60s for most locations on Fri, then the mercury climbs into the 70s to around 80F for the plains on Sat. Sunday and Monday...Long range models indicate another cold front pushing south into Colorado late Saturday, bringing another blast of cooler air for the forecast area for Sunday and Monday. The extended procedure is adamant on producing isolated shower activity over the higher terrain and Palmer Divide both days, but confidence is low. Plan on highs in the 60s for most locations both days, with overnight lows near freezing. Moore && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1147 AM MDT Tue Oct 13 2020 VFR conditions are expected at KALS, KCOS and KPUB during the next 24 hours. Breezy winds from the southeast are expected the rest of today at KCOS and KPUB, with gusts of around 20 knots. KALS will have southwest winds this afternoon which will turn breezy and more westerly into early evening. Overnight winds at all three sites will lighten and become more diurnally driven, with variable winds at KALS and KCOS while westerly wind is expected to set in at KPUB. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Wednesday morning through Wednesday evening for COZ220>222-224>237. Red Flag Warning until 6 PM MDT this evening for COZ220>222-226- 227. && SHORT TERM...28 LONG TERM...MOORE AVIATION...GARBEROGLIO
Hazardous weather outlook, Oct 13, 4:21 AM MDT, 10 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 421 AM MDT Tue Oct 13 2020 COZ058>089-093>099-141300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 421 AM MDT Tue Oct 13 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Critical fire weather conditions are expected today over Lake, Chaffee, Fremont, Teller and El Paso Counties. These areas will have gusty south to southwest winds, which will combine with low humidity values, and dry vegetation, resulting in conditions that are favorable for fire growth and spread. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Increasing winds on Wednesday across much of the area, along with low humidities, will lead to another round of extreme fire danger for the San Luis Valley, eastern mountains and all of the eastern plains. A cold front will arrive late Wednesday afternoon into the evening. Westerly gusty winds early in the day, will shift northward behind the front. Areas of blowing dust and strong cross winds will impact area highways, including Highway 50. Enhanced fire danger will be a concern once again on Saturday, ahead of the next anticipated cold front to push into the region. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 28/27
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 6:14 PM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more | 21 hr |
Nearby
Red Flag Warnings in Colorado, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.